# SDR DXTA200400277

- Difficulty date: March 26, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 2,356 hours, 1,460 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 531762
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF FROM BED AND ESTABLISHED A POSITIVE RATE OF CLIMB, SELECTED GEAR UP AND THE GREEN NOSE GEAR LIGHT REMAINED ILLUMINATED. PLACING GEAR SELECTOR TO THE EXTEND POSITION ALL THREE GREEN GEAR LIGHTS ILLUMINATED AND THE UNLOCKED LIGHTS EXTINGUISHED. THE GEAR SELECTOR COULD NOT BE BROUGHT OUT OF THE EXTEND POSITION, DIVERTED AIRCRAFT TO SWF. -  TROUBLESHOT SYSTEM, ALL THREE GREEN LIGHTS ILLUMINATED AND THE UNLOCKED LIGHT EXTINGUISHED, CONFIRMED THE GEAR SELECTOR COULD NOT BE BROUGHT OUT OF THE EXTEND POSITION.  FOUND NOSE GEAR SQUAT SWITCH OUT OF ADJUSTMENT, RIGGED NOSE SQUAT SWITCH PER CESSNA 750 MM CHAPTER 32-60-00, GROUND OPS CHECKED GOOD.
